# SDR TSAA0252092

- Difficulty date: March 27, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 46 - HNL-ITO - FORWARD ENTRY DOOR LIGHT CAME ON DURING THE TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE ADJUSTED THE ROLLER GUIDE SERRATED PLATES AND GUIDE ARM.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
